# SDR USAA960533

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1016
- Part time: 37,900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 8 INCHCORROSION FLOOR BEAM F/S 1016 BL 0 TO RBL 12.  SPLICED IN FLOOR BEAM T-CAPAND DOUBLERS REPAIRED PER SRM 53-10-9 EA 41313.  (M)
